- -

Product metrics and boundedness

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Product metrics and boundedness

Show full item record

Beer, G. (2008). Product metrics and boundedness. Applied General Topology. 9(1):133-142. doi:10.4995/agt.2008.1873.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/85938

Files in this item

Item Metadata

Title: Product metrics and boundedness
Author: Beer, Gerald
Issued date:
[EN] This paper looks at some possible ways of equipping a countable product of unbounded metric spaces with a metric that acknowledges the boundedness characteristics of the factors.
Subjects: Product metric , Metric of uniform convergence , Bornology , Convergence to infinity
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2008.1873
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2008.1873
Type: Artículo



This item appears in the following Collection(s)

Show full item record